Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the existence of a control measure for strongly bounded vector measures


Author: James K. Brooks
Journal: Bull. Amer. Math. Soc. 77 (1971), 999-1001
MSC (1970): Primary 22A45
DOI: https://doi.org/10.1090/S0002-9904-1971-12834-3
MathSciNet review: 0286971
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. G. Bartle, N. Dunford and J. T. Schwartz, Weak compactness and vector measures, Canad. J. Math. 7 (1955), 289-305. MR 16, 1123. MR 70050
  • 2. J. K. Brooks and H. Walker, On strongly bounded vector measures and applications to extensions, decompositions and weak compactness, Rev. Roumaine Math. Pures Appl. (to appear).
  • 3. N. Dinculeanu and I. Kluvánek, On vector measures, Proc. London Math. Soc. (3) 17 (1967), 505-512. MR 35 #5571. MR 214722
  • 4. N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 117523
  • 5. S. Leader, The theory of Lp-spaces for finitely additive set functions, Ann. of Math. (2) 58 (1953), 528-543. MR 15, 326. MR 58126
  • 6. S. Ohba, Correction to "On vector measures. I", Proc. Japan Acad. (to appear). MR 265549
  • 7. P. Porcelli, Two embedding theorems with applications to weak convergence and compactness in spaces of additive type functions, J. Math. Mech. 9 (1960), 273-292. MR 23 #A2034. MR 124723
  • 8. C. E. Rickart, Decomposition of additive set functions, Duke Math. J. 10 (1943), 653-665. MR 5, 232. MR 9977
  • 9. J. J. Uhl, Jr., Extensions and decompositions of vector measures, Proc. London Math. Soc. (to appear). MR 286974

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22A45

Retrieve articles in all journals with MSC (1970): 22A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12834-3

American Mathematical Society